Couldn't find what you looking for?

TRY OUR SEARCH!

I was raped by as guy like a month ago and I went to planned parenthood and got taken care of and all and they gave me meds in case I got any STD's from the guy without checking to see if I have it (they don't do test because if I would go and take the guy to court,they could claim that I had the diseases before,if I tested positives,and use it against me) I started my new birth control like a week ago and then ,I had sex with my boyfriend for the first time like a week ago too and now my vagina is hurting. I had sex with him like Saturday. Started the BC on Sunday. By Tuesday had weird discharge,and extreme itching. I assumed it was a yeast infection but I didn't get any med. but on Wednesday started spotted bleeding and worst itching .I just had my period like 2 weeks ago so I shouldn't be bleeding. Is it just a yeast infection?or is it something else? Do you think it could be a STD from the guy that raped me?Do you think it sounds serious or just something over the counter med could cure? Do you think that it could be caused by changing my birth control method?(difference of hormonal level) Any help at all would be so great!!!!!!!!! THANKS!

Loading...

Dear Jenny,

it could be anything you mentioned and personally I think you should see a gyn for a proper evaluation and an exam to see what's going on.

How are you holding on and coping with what happened to you? Have you talked to anyone about this?

I hope everything turns out well. If you need someone to talk to,...do not hesitate to write back.

Best Regards
DanDan
Reply

Loading...

Discharge, itching, PLUS spotting are symptoms of Chlamydia; symptoms usually turn up about 3 weeks after infection. A bout of antibiotics should clear it up, but if you do not get it checked out, you could develop serious complications.
Reply

Loading...